MathSciNet Relay Station
MathSciNet bibliographic data
MR2281958 34-02 (34D20 34K20 34K50 47H10 47N20)
Burton, T. A. Stability by fixed point theory for functional differential equations. Dover Publications, Inc., Mineola, NY, 2006. xiv+348 pp. ISBN: 0-486-45330-8
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement